# SDR 2007FA0000202

- Difficulty date: February 23, 2007
- Submitted: March 6, 2007
- Operation: General aviation
- Aircraft: N988BC
- Make and model: Cessna 172R
- Aircraft serial: 17280472
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: V537925914
- Condition: Corroded
- Location: Engine
- Part time: 4,170 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OVERHAUL, THIS CRANKSHAFT WAS FOUND PITTED IN THE INNER BORE.  THIS ENGINE WAS A FACTORY OVERHAUL JULY 2002, AND DID HAVE THE PID COATING.  THE COATING DOES NOT SEEM TO BLOCK THE CORROSION.  (K)
